# SDR AALA201705169063

- Difficulty date: May 12, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 6,401 hours, 658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0204423001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RIGHT SIDE FIRST CLASS GALLEY HAS A BROKEN LENS.   REMOVED AND REPLACED LIGHT ASSEMBLY IAW 33-51-06.  OPS CHECKED GOOD.
